bannednutritionnapsgear

Red welts from hgh

Big c

Junior Member
Member
So I've been on gh for 3 weeks now and since day 1 I've been getting these welts. I've been using bac water and tried sc water to see if maybe I was allergic to the benzyl alchohol and still got the welts I've been do sub q injections. Does anyone have any suggestions
 

cbbram

Community Leader
VIP Moderator
I used to get them in the beginning years ago but I don't get them anymore (red welts). It's common... Hopefully your body will get used to it. If it continues to be an issue you can do IM injections.
 
Last edited:

Big c

Junior Member
Member
I will it usually appears the day after so Friday I'll check back in. I have 5/8 pins I'm hoping they reach
 

cbbram

Community Leader
VIP Moderator
That's plenty... You can do IM with a slin pin also if you have the 1/2 inch. Just make sure you do it in a lean area. My welts only lasted a couple weeks... I haven't experienced this issue in a long time now.
 

Big c

Junior Member
Member
I didn't think it was fake I got it from two reputable sites I was just trying to find out what to do about the issue from people that have gotten welts from gh. I think IM worked but I'll see in the am
 

RickRock

Community Leader
VIP Moderator
Sounds like injection problems from something you're doing subq. Stick to IM injections
 
Top